Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier
WebMD

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started
My Medicine
WebMD

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion
    WebMD

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community
    WebMD

    Community

    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up

Announcements

Please take some time to click through these links to find out more about our community.

What is a Trigger and When to Trigger a Post
How and Why to Report a Post
Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


When will the withdrawls stop??
avatar
bdt1805 posted:
Hello, I have been on Zoloft since early high school (26 now) and never really saw any benefits from taking it. However I was advised to stay on it for some reason, and since I was put on 3 or four medications at that time I had no clue which ones were causing which side effects. It was a mess. But recently I've started to notice these "zaps" of electricity that shoot from my eyes throughout my body whenever I move my eyes left or right (including when I'm trying to sleep) Turns out (after a lot of googling and cross referencing message boards) Zoloft has that effect on a lot of people when they are withdrawing from it, yet I was taking it every day! I told my doctor about this and the only thing I can think of is that maybe its because I've been on it so long? So the doctor has me getting off the Zoloft, and I took my last pill a week ago. Now the 'zaps' are getting almost unbearable. When will they stop?
Reply


Featuring Experts

Thomas L. Schwartz, MD, received his medical degree from and completed his residency in adult psychiatry at the State University of New York (SUNY) Up...More

Helpful Tips

Do not change your meds...Expert
without consulting your prescriber. I am very concerned with many, many posts where folks are dropping, lowering, changing their meds ... More
Was this Helpful?
107 of 145 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.